# SDR DALA2019102986251

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 37,491 hours, 19,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Contaminated
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6823, L/P 1332107) R2 DOOR SLIDE HAS WATER IN PRESSURE GAUGE. CORRECTIVE ACTION: REPLACED DOOR SLIDE REF AMDS 2566-9001-2R.
